# SDR QMLA2017092517096

- Difficulty date: September 25, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N41299
- Make and model: Snias AS350B2
- Aircraft serial: 3806
- Aircraft time: 4,395 hours, 13,862 cycles
- System (JASC): 6400 · Tail Rotor System
- Part: Tail Rotor
- Part number: 350A12004008
- Part serial: 11548
- Condition: Cracked
- Part time: 2,902 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE TAIL ROTOR 600HR/24 MONTH AIRFRAME INSPECTION (A 1660) FOUND 2EA "SPLITS" ON SLOPE. NOTE: ONLY 1 DAMAGE AREA PER SLOPE SHALL BE PERMITTED PER AMM. INSPECTION WAS CARRIED IAW AMM 64-10-00, 6-3. THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION DUE TO OTHER SCHEDULED MAINTENANCE REQUIREMENTS.
